# SDR SWAA2020071098194

- Difficulty date: July 6, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 42,929 hours, 21,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER WEB IS CRACKED JUST BEHIND 'B' SYS RETURN SYS MAIN FILTER ASSY IN RH W/W / REPAIR PREVIOUSLY ACCOMPLISHED PER EA 1-757-16367 AND NON ROUTINE NUMBER G658403
